# SDR AALA202110274650

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 22,341 hours, 2,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC COVER OVER 1L DOOR ARM/DISARM IS DIFFICULT TO MOVE. ADJUSTED 1L PLASTIC COVER FOR ARM/DISARM HANDLE IAW AMM 52-11-01, OPS CHECK GOOD.
